# SDR 2015FA0000129

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2145
- Aircraft time: 586 hours
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ALTERNATOR BRACKET FOUND CRACKED DURING 100 HOUR INSPECTION.
